MathSciNet Relay Station
MathSciNet bibliographic data
MR1321289 (96b:57004) 57M25
Bar-Natan, Dror Vassiliev homotopy string link invariants. J. Knot Theory Ramifications 4 (1995), no. 1, 13–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement